On the hypersurfaces contained in their Hessian

Open access

Abstract

This article presents the theory of focal locus applied to the hypersurfaces in the projective space which are (finitely) covered by linear spaces and such that the tangent space is constant along these spaces.

[1] Beltrametti, Mauro C. et all. Lectures on curves, surfaces and projective varieties. Zürich: European Mathematical Society (EMS), 2009. Cited on 24.

[2] Ciliberto, Ciro. “Algebraic hypersurfaces with parabolic points and related Hessians.” Rend. Accad. Naz Sci. XL Mem. Mat. 4 (1979/80): 25-42. Cited on 21.

[3] Ciliberto, Ciro and Edoardo Sernesi. “Singularities of the theta divisor and congruences of planes.” J. Algebraic Geom. 1, no. 2 (1992): 231-250. Cited on 22.

[4] De Poi, Pietro. “On first order congruences of lines of ℙ4 with a fundamental curve.” Manuscripta Math. 106, no. 1 (2001): 101-116. Cited on 22.

[5] De Poi, Pietro. “Threefolds in ℙ5 with one apparent quadruple point.” Comm. Algebra 31, no. 4 (2003): 1927-1947. Cited on 22.

[6] De Poi, Pietro. “Congruences of lines with one-dimensional focal locus.” Port. Math. (N.S.) 61, no. 3 (2004): 329-338. Cited on 22.

[7] De Poi, Pietro. “On first order congruences of lines in ℙ4 with irreducible fundamental surface.” Math. Nachr. 278, no. 4 (2005): 363-378. Cited on 22.

[8] De Poi, Pietro. “On first order congruences of lines in ℙ4 with generically nonreduced fundamental surface.” Asian J. Math. 12, no. 1 (2008): 55-64. Cited on 22.

[9] De Poi, Pietro, Roberta Di Gennaro, and Giovanna Ilardi. “On varieties with higher osculating defect.” Rev. Mat. Iberoam. 29, no. 4 (2013): 1191-1210. Cited on 29.

[10] De Poi, Pietro and Giovanna Ilardi. “On higher Gauss maps.” J. Pure Appl. Algebra 219, no. 11 (2015): 5137-5148. Cited on 29 and 30.

[11] Franchetta, Alfredo. “Sulle forme algebriche di S4 aventi l’hessiana indeterminata.” Rend. Mat. e Appl. (5) 14 (1954): 252-257. Cited on 21.

[12] Franchetta, Alfredo. “Forme algebriche sviluppabili e relative hessiane.” Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 10 (1951): 386-389. Cited on 21.

[13] Gondim, Rodrigo and Francesco Russo. “On cubic hypersurfaces with vanishing hessian.” J. Pure Appl. Algebra 219, no. 4 (2015): 779-806. Cited on 21.

[14] Gondim, Rodrigo. “On higher hessians and the Lefschetz properties.” J. Algebra 489 (2017): 241-263. Cited on 21.

[15] Gondim, Rodrigo and Giuseppe Zappalà. “Lefschetz properties for artinian Gorenstein algebras presented by quadrics.” Proc. Amer. Math. Soc. 146, no. 3 (2018): 993-1003. Cited on 21.

[16] Griffiths, Phillip and Joseph Harris. Principles of algebraic geometry. New York: John Wiley & Sons, Inc., 1994. Cited on 22.

[17] Griffiths, Phillip and Joseph Harris. “Algebraic geometry and local differential geometry.” Ann. Sci. École Norm. Sup. (4) 12, no. 3 (1979): 355-452. Cited on 24, 25, 29, 30 and 31.

[18] Hartshorne, Robin. Algebraic geometry. Vol. 52 of Graduate Texts in Mathematics. New York-Heidelberg: Springer-Verlag, 1977. Cited on 22.

[19] Segre, Beniamino. “Bertini forms and Hessian matrices.” J. London Math. Soc. 26 (1951): 164-176. Cited on 21 and 24.

[20] Segre, Corrado. “Un’ osservazione sui sistemi di rette degli spazii superiori.” Rend. Circ. Mat. Palermo 2 (1888): 148-149. Cited on 22.

[21] Segre, Corrado. “Preliminari di una teoria delle varietà luoghi di spazi.” Rend. Circ. Mat. Palermo 30 (1910): 87-121. Cited on 21.

[22] Watanabe, Junzo. “A remark on the Hessian of homogeneous polynomials.” In The Curves Seminar at Queen’s, vol. XIII. Vol. 119 of Queen’s Papers in Pure and Applied Mathematics, 171-178. Kingston: Queen’s University, 2000. Cited on 21.

[23] Watanabe, Junzo. “On the theory of Gordan-Noether on homogeneous forms with zero hessian.” Proc. Sch. Sci. Tokay Univ., 49 (2014): 1-21. Cited on 21.

[24] Watanabe, Junzo. “On the theory of Gordan-Noether on homogeneous forms with zero hessian.” arXiv (2017): arXiv:1703.07624. Cited on 21.

[25] Zak, Fyodor L. “Determinants of projective varieties and their degrees.” In Algebraic transformation groups and algebraic varieties. Vol. 132 of Encyclopaedia Math. Sci., 207-238. Berlin: Springer, 2004. Cited on 24.

Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica

The Journal of Pedagogical University of Cracow

Journal Information


Mathematical Citation Quotient (MCQ) 2017: 0.07

Target Group

researchers in all branches of pure mathematics.

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 56 56 37
PDF Downloads 55 55 30